It’s no secret that the use of steroids, can lead to a number of side effects. Among them, you can find a decrease in libido, gynecomastia, a subcutaneous fat by female type, acne and others. The first three athletes can control. Controlling the hormonal balance, you can avoid these negative consequences.
Acne after taking AAS in bodybuilding, it refers to side effects, which are difficult to keep track of. Basically, the appearance of acne or its complete absence depends on the genetic profile. One athlete, can take steroids in large doses and, not a single sign. Another, from one injection of testosterone, will face redness in the form of blackheads throughout the body and face.
What is acne and how does it occur?
Acne – one of the diseases of the epidermis, accompanied by the appearance on the surface of the skin areas of inflammation. It has a pronounced symptomatology, which makes it easy to recognize the disease. Sore spots have a swollen appearance, and in neglected situations – they fill with pus. Most often, acne is a side reaction of a local nature and appears in certain areas. Often, when people encounter this kind of problem, they are confident that they will be able to cope with it independently with the help of extrusion. In 95% of cases, all this occurs in conditions with a lack of sterility and promotes infection in the blood, with further spread through the vessels. This leads to the appearance of new acne in neighboring places from those where pus came. Further development of the disease, no longer depends on the use of steroids and refers to an external type of infection.
The mechanism of development of acne is simple. Under the layer of skin, located sebaceous glands, undergoing hormonal attacks. Acne from taking steroids, occurs due to a jump in hormones, and not because of the increased amount of hormones. In this regard, the symptoms manifest themselves at the beginning and end of the cycle. The immune system tries to exclude the infection on its own, therefore it clogs the bacteria under the skin. Then this infection and is transformed into acne.
An important factor in the occurrence of acne after taking AAS, are the genetic characteristics. Each athlete has a different predisposition to developing acne. In some, it is strongly pronounced, in others it is completely absent.
A great indicator in the development of acne is general state of health, especially kidneys. If there are any problems with this body – it is contraindicated taking exogenous hormones, which can lead to very negative consequences.
How to get rid of acne?
The method of treatment and prevention of acne, at the end of taking steroids, is the same as in other cases.
An important indicator is proper nutrition. It is necessary to abandon simple carbohydrates, especially since they will not help in the formation of a beautiful body, but only spoil it. It is also necessary to adhere to the basic rules of hygiene. To quickly get rid of acne, it is better to use the services of a dermatologist or a cosmetologist.
There are several simple and inexpensive, but at the same time effective means. These include salicylic acid. In highly complicated situations, the use of hormonal substances, for example, such as roaccutane, is topical. It is very effective, but it is dangerous. Without consulting a specialist, it is best not to use it.